Alert archive / Montana / Red Flag Warnings in 2021
Red Flag Warning 30, NWS Glasgow, MT
NWS Glasgow, MT issued this red flag warning at Oct 3, 2021, 1:27 PM MDT for 12 counties in Montana. It took effect at Oct 4, 2021, 10:00 AM MDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2021, 1:27 PM MDT (19:27 UTC)
- In effect from
- Oct 4, 2021, 10:00 AM MDT
- Expired
- Oct 5, 2021, 8:00 PM MDT
- In force
- 34 hr
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 77 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 7.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2814 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
837 WWUS85 KGGW 031927 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 127 PM MDT Sun Oct 3 2021 MTZ120-122-134-136-137-041200- /O.UPG.KGGW.FW.A.0023.211004T1600Z-211005T0200Z/ /O.NEW.KGGW.FW.W.0030.211004T1600Z-211005T0300Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- Northern Valley and Northern Phillips Counties- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 127 PM MDT Sun Oct 3 2021 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LOW HUMIDITY AND BREEZY CONDITIONS FOR FIRE WEATHER ZONES 120, 122, 134, 136, AND 137... The National Weather Service in Glasgow has issued a Red Flag Warning for low humidity and breezy conditions, which is in effect from 10 AM to 9 PM MDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 120, 122, 134, 136 and 137. * TIMING...10 AM Monday morning through 8 PM Monday evening. * WINDS...South 5 to 15 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...In the upper 70s to upper 80s. * IMPACTS...Any fires that start on Monday will spread to the north. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
7 follow-up statements
528 WWUS85 KGGW 040904 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 304 AM MDT Mon Oct 4 2021 MTZ120-122-136-137-042200- /O.EXT.KGGW.FW.W.0030.211004T1600Z-211006T0200Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 304 AM MDT Mon Oct 4 2021 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT TUESDAY FOR LOW RELATIVE HUMIDITY VALUES AND BREEZY CONDITIONS FOR FIRE WEATHER ZONES 120, 122, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 120, 122, 136 and 137. * TIMING...10 AM this morning through 8 PM Tuesday evening. * WINDS...South 5 to 15 mph with gusts up to 25 mph today and southwest 10 to 20 mph with gusts to 25 mph Tuesday. * RELATIVE HUMIDITY...As low as 9 percent. * TEMPERATURES...In the mid to upper 80s. * IMPACTS...Any fires that start today will spread to the north. On Tuesday, fires that start will spread to the east and northeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ134-042200- /O.CON.KGGW.FW.W.0030.211004T1600Z-211005T0300Z/ Northern Valley and Northern Phillips Counties- 304 AM MDT Mon Oct 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY VALUES AND BREEZY CONDITIONS FOR FIRE WEATHER ZONE 134... * AFFECTED AREA...Fire Weather Zone 134. * TIMING...10 AM this morning through 8 PM this evening. * WINDS...South 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 12 percent. * TEMPERATURES...In the middle 80s. * IMPACTS...Any fires that start today will spread to the north. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
041 WWUS85 KGGW 042038 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 238 PM MDT Mon Oct 4 2021 ...ELEVATED FIRE WEATHER CONDITIONS THROUGH TUESDAY... MTZ120-122-136-137-050845- /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 238 PM MDT Mon Oct 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT TUESDAY FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120, 122, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 120, 122, 136 and 137. * TIMING...Now through 8 PM Tuesday evening. * WINDS...From the South 5 to 15 mph today with gusts up to 25 mph. Then from the southwest 10 to 20 mph Tuesday with gusts up to 25 mph * RELATIVE HUMIDITY...As low as 9 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start today will spread to the north. On Tuesday, fires that start will spread to the east and northeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ134-050300- /O.CON.KGGW.FW.W.0030.000000T0000Z-211005T0300Z/ Northern Valley and Northern Phillips Counties- 238 PM MDT Mon Oct 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134... * AFFECTED AREA...Fire Weather Zone 134. * TIMING...Now through 8 PM this evening. * WINDS...From the south at 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 12 percent. * TEMPERATURES...In the mid 80s. * IMPACTS...Any fires that start today will spread to the north. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
673 WWUS85 KGGW 050554 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 1154 PM MDT Mon Oct 4 2021 ...ELEVATED FIRE WEATHER CONDITIONS THROUGH TUESDAY... MTZ120-122-136-137-051800- /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 1154 PM MDT Mon Oct 4 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT TUESDAY FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120, 122, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 120, 122, 136 and 137. * TIMING...Now through 8 PM Tuesday evening. * WINDS...Southwest 5 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start will spread to the east and northeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
629 WWUS85 KGGW 050938 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 338 AM MDT Tue Oct 5 2021 MTZ120-122-052145- /O.NEW.KGGW.FW.A.0024.211006T1800Z-211007T0300Z/ /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 338 AM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... The National Weather Service in Glasgow has issued a Fire Weather Watch for breezy winds and low relative humidity, which is in effect from Wednesday afternoon through Wednesday evening. * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Warning through 8 PM this evening. Watch for Wednesday afternoon and evening. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph Today turning south on Wednesday. * RELATIVE HUMIDITY...As low as 10 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start will spread to the northeast and north. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. Please advise the appropriate officials or fire crews in these areas of this Fire Weather Watch. && $$ MTZ136-137-052145- /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 338 AM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 136 AND 137... * AFFECTED AREA...Fire Weather Zones 136 and 137. * TIMING...Now through 8 PM Tuesday evening. * WINDS...Southwest 5 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start will spread to the east and northeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
406 WWUS85 KGGW 051446 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 846 AM MDT Tue Oct 5 2021 MTZ134-060200- /O.NEW.KGGW.FW.W.0031.211005T1446Z-211006T0200Z/ Northern Valley and Northern Phillips Counties- 846 AM MDT Tue Oct 5 2021 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134... The National Weather Service in Glasgow has issued a Red Flag Warning for breezy winds and low relative humidity, which is in effect until 8 PM MDT this evening. * AFFECTED AREA...Fire Weather Zone 134. * TIMING...Through 8 PM this evening. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 11 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start will spread to the northeast and east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ135-060200- /O.EXA.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ The Little Rockies- 846 AM MDT Tue Oct 5 2021 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 135... The National Weather Service in Glasgow has issued a Red Flag Warning for breezy winds and low relative humidity, which is in effect until 8 PM MDT this evening. * AFFECTED AREA...Fire Weather Zone 135. * TIMING...Through 8 PM this evening. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 11 percent. * TEMPERATURES...In the mid 80s. * IMPACTS...Any fires that start will spread to the east and northeast. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ120-122-060300- /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ /O.CON.KGGW.FW.A.0024.211006T1800Z-211007T0300Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 846 AM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Warning through 8 PM this evening. Watch for Wednesday afternoon and evening. * WINDS...West-southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...Upper 80s. * IMPACTS...Any fires that start will spread to the northeast and east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ136-137-060200- /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 846 AM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 136 AND 137... * AFFECTED AREA...Fire Weather Zones 136 and 137. * TIMING...Through 8 PM Tuesday evening. * WINDS...West 10 to 15 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start will spread to the east. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
232 WWUS85 KGGW 052003 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 203 PM MDT Tue Oct 5 2021 MTZ120-122-060815- /O.UPG.KGGW.FW.A.0024.211006T1800Z-211007T0300Z/ /O.NEW.KGGW.FW.W.0032.211006T1800Z-211007T0300Z/ /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 203 PM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... The National Weather Service in Glasgow has issued a Red Flag Warning for breezy winds and low relative humidity, which is in effect from noon to 9 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Warning through 8 PM this evening as well as for Wednesday afternoon and evening. * WINDS...West-southwest winds today and south winds Wednesday at 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 8 percent this afternoon and 13 percent Wednesday afternoon. * TEMPERATURES...Upper 80s to near 90. * IMPACTS...Any fires that start will spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ135>137-060200- /O.CON.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 203 PM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 135, 136, AND 137... * AFFECTED AREA...Fire Weather Zones 135, 136 and 137. * TIMING...Through 8 PM this evening. * WINDS...Southwest 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 8 percent. * TEMPERATURES...In the upper 80s. * IMPACTS...Any fires that start will spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ134-060200- /O.CON.KGGW.FW.W.0031.000000T0000Z-211006T0200Z/ Northern Valley and Northern Phillips Counties- 203 PM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 134... * AFFECTED AREA...Fire Weather Zone 134. * TIMING...Through 8 PM this evening. * WINDS...Southwest 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 12 percent. * TEMPERATURES...In the mid 80s. * IMPACTS...Any fires that start will spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/glasgow
536 WWUS85 KGGW 060211 RFWGGW URGENT - FIRE WEATHER MESSAGE National Weather Service Glasgow MT 811 PM MDT Tue Oct 5 2021 MTZ120-122-061200- /O.EXP.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ /O.CON.KGGW.FW.W.0032.211006T1800Z-211007T0300Z/ Fort Peck Reservation and Daniels/Roosevelt/Sheridan Counties- Dawson/McCone/Prairie/Richland/Wibaux Counties- 811 PM MDT Tue Oct 5 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY FOR BREEZY CONDITIONS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 120 AND 122... ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 120 AND 122... * AFFECTED AREA...Fire Weather Zones 120 and 122. * TIMING...Wednesday afternoon and evening. * WINDS...Southeast 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that start will spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ MTZ135>137-060315- /O.EXP.KGGW.FW.W.0030.000000T0000Z-211006T0200Z/ The Little Rockies- The Lower Missouri River Breaks including the Charles M Russell National Wildlife Refuge- Southern Petroleum and Southern Garfield Counties- 811 PM MDT Tue Oct 5 2021 ...RED FLAG WARNING HAS EXPIRED FOR FOR FIRE WEATHER ZONES 135, 136, AND 137... Winds and humidity have recovered this evening, therefore the Red Flag warning has been allowed to expire. $$ MTZ134-060315- /O.EXP.KGGW.FW.W.0031.000000T0000Z-211006T0200Z/ Northern Valley and Northern Phillips Counties- 811 PM MDT Tue Oct 5 2021 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONE 134... Winds and humidity have recovered this evening, therefore the Red Flag warning has been allowed to expire. $$ http://www.weather.gov/glasgow
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this red flag warning went out at Oct 3, 1:23 PM MDT, 4 minutes earlier.
Area forecast discussion, Oct 3, 1:23 PM MDT, 4 minutes before
Area Forecast Discussion National Weather Service Glasgow MT 123 PM MDT Sun Oct 3 2021 .DISCUSSION... Strong ridge hangs in there for the first half of the week. Highs will be well above normal into the 70s and 80s through at least Wednesday where we could see a few records being challenged. Excessively dry conditions continue, a Red Flag Warning is being issued for Monday as humidity drops into the single digits in areas while the winds won't pick up much, it doesn't take much wind when fuels are this dry. Tuesday and especially Wednesday will have to be watched closely as well for critical fire weather conditions. Big change to our pattern comes Wednesday night as a strong cold front moves through the area ahead of a deep trough coming out of the Pacific Northwest. Temperatures drop back to seasonal norms by Thursday and rain chances move into the area Thursday morning through Saturday night. Still a bit early for rainfall amounts but a wetting rain is possible for the area. && .AVIATION... LAST UPDATED: 1900Z FLIGHT CATEGORY: VFR WINDS: Light and variable this evening through Monday morning. S-SE winds 5-15 kts expected Monday afternoon. SYNOPSIS: Upper level ridging continues to be the dominant weather feature for the area, keeping pleasant flying conditions in place. The ridge should begin to break down around midweek with showers possible by the latter half of the week. RMB/97 && .GLASGOW WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 10 AM to 9 PM MDT Monday for MTZ120-122-134-136-137. && weather.gov/glasgow
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 2:57 AM MDT | Fire Weather Watch | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 6 more | 11 hr |
Nearby
Red Flag Warnings in Montana, 2021Every red flag warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.